UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
Asymptotic idempotency

Ghiselli Ricci, Roberto (2007) Asymptotic idempotency. In: IEEE International Conference on Fuzzy Systems, July 23-26, 2007, London, UK. Piscataway, NJ, IEEE. Vol. 3. p. 1-5. ISBN 1-4244-1209-9. Conference or Workshop Item.

[img]
Preview
Full text disponibile come PDF Richiede visualizzatore di PDF come GSview, Xpdf o Adobe Acrobat Reader
297Kb

DOI: 10.1109/FUZZY.2007.4295598

Abstract

This paper deals with aggregation operators. A new class of aggregation operators, called asymptotically idempotent, is introduced. A generalization of the basic notion of aggregation operator is provided, with an in-depth discussion of the notion of idempotency. Some general construction methods of commutative, asymptotically idempotent aggregation operators admitting a neutral element are illustrated.

Item Type:Conference or Workshop Item (Paper)
ID Code:2624
Status:Published
Uncontrolled Keywords:Aggregation operators, asymptotic idempotency
Subjects:Area 13 - Scienze economiche e statistiche > SECS-S/06 Metodi matematici dell'economia e delle scienze attuariali e finanziarie
Divisions:001 Università di Sassari > 01 Dipartimenti > Economia, impresa, regolamentazione
Publisher:IEEE
ISBN:1-4244-1209-9
Publisher Policy:Depositato in conformità con la politica di copyright dell'Editore
Deposited On:18 Aug 2009 10:08

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page